# SDR SWIA200819404

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 12,074 hours, 10,497 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6722 - THE FIRST OFFICERS SIDE WINDOW IS CRACKED.  REPLACED WINDOW IAW 56-12-01, P/N NP-139322-12, S/N OFF 03105H1840.
